MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO AGIOGRAPHY CUSTOM K12 KIT; ANGIOGRAPHY/ANGIOPLASTY KIT

MERIT MEDICAL SYSTEMS MEXICO AGIOGRAPHY CUSTOM K12 KIT; ANGIOGRAPHY/ANGIOPLASTY KIT
Catalog Number K12T-05608A
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges the one step catheter was placed in the patient and a 50 ml luer lock syringe was attached to obtain fluid for labs.The fluid was drawn into the syringe.The hub then broke off into the luer lock when twisting the syringe to remove it from the one step catheter.This prevented the iv line from being attached to the catheter.The clinician removed the catheter and inserted another to complete the procedure.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.According to internal procedures this assembly operation is manual and therefore susceptible to human error.During assembly, the valve with a slit must be properly placed into the valve body.The valve body and luer/valved connector are then assembled and welded together.It is possible that during this process, the valve was not correctly seated or positioned, leading to detachment during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
AGIOGRAPHY CUSTOM K12 KIT
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22437646
Report Number1721504-2025-00143
Device Sequence Number4745711
Product Code OEQ
UDI-Device Identifier00884450345443
UDI-Public00884450345443
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2025
Device Catalogue NumberK12T-05608A
Device Lot NumberT3211558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown